×

zbMATH — the first resource for mathematics

Generalized vector variational inequality and fuzzy extension. (English) Zbl 0804.49004
A generalized vector variational inequality is considered. The definitions of \(C\)-pseudomonotonicity and \(V\)-hemicontinuity are given. An existence result for the generalized vector variational inequality is obtained. The aim of this paper is to obtain the fuzzy extension of a result of Chen and Yang.

MSC:
49J20 Existence theories for optimal control problems involving partial differential equations
49J27 Existence theories for problems in abstract spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Giannessi, F., Theorems of alternative, quadratic programs and complementarity problems, (), 151-186 · Zbl 0484.90081
[2] Chen, G.Y.; Cheng, G.M., Vector variational inequality and vector optimization, (), 408-416
[3] Chen, G.Y.; Craven, B.D., Approximate dual and approximate vector variational inequality for multiobjective optimization, J. austral. math. soc., 47, 418-423, (1989), (Series A) · Zbl 0693.90089
[4] Chen, G.Y.; Craven, B.D., A vector variational inequality and optimization over an efficient set, Zeitscrift fur operations research, 3, 1-12, (1990) · Zbl 0693.90091
[5] Chen, G.Y.; Yang, X.Q., The vector complementarity problem and its equivalence with the weak minimal element in ordered sets, J. math. anal. appl., 153, 136-158, (1990)
[6] Chen, G.Y., Existence of solutions for a vector variational inequality: an extension ofthe hartman-Stampacchia theorem, J. optim. th. appl., 74, 3, 445-456, (1992) · Zbl 0795.49010
[7] Chang, S.S.; Zhu, Y.G., On variational inequalities for fuzzy mappings, Fuzzy sets and systems, 32, 359-367, (1989) · Zbl 0677.47037
[8] Lassonde, M., On the use of KKM multifunctions in fixed point theory and related topics, J. math. anal. appl., 97, 151-201, (1983) · Zbl 0527.47037
[9] Shin, M.H.; Tan, K.K., Generalized quasi-variational inequalities in locally convex topological spaces, J. math. anal. appl., 108, 333-343, (1985)
[10] Takahashi, W., Nonlinear variational inequalities and fixed point theorems, J. math. soc. japen, 28, 168-181, (1976) · Zbl 0314.47032
[11] Yen, C.L., A minimax inequality and its applications to variational inequalities, Pacific J. math., 97, 142-150, (1981)
[12] B.S. Lee, G.M. Lee, S.J. Cho and D.S. Kim, A variational inequality for fuzzy mappings, Proceedings of Fifth International Fuzzy Systems Association World Congress (to appear).
[13] Kim, W.K.; Tan, K.K., A variational inequality in non-compact sets and its applications, Bull. austral. math. soc., 46, 139-248, (1992)
[14] Hartman, G.J.; Stampacchia, G., On some nonliner elliptic differential functional equations, Acta math., 115, 271-310, (1966) · Zbl 0142.38102
[15] Cottle, R.W.; Yao, J.C., Pseudo-monotone complementarity problems in Hilbert space, J. optim. th. appl., 75, 2, 281-295, (1992) · Zbl 0795.90071
[16] Fan, K., A generalization of Tychonoff’s fixed point theorem, Math. ann., 142, 305-310, (1961) · Zbl 0093.36701
[17] Weiss, M.D., Fixed points, separation and induced topologies for fuzzy sets, J. math. anal. appl., 50, 142-150, (1975) · Zbl 0297.54004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.